Journal article icon

Journal article

Two-coverings of Jacobians of curves of genus two

Abstract:
We find explicit equations for two-coverings of Jacobians of genus two curves over an arbitrary ground field of characteristic different from two.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/plms/pdr012

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
104
Issue:
2
Pages:
387-429
Publication date:
2009-05-08
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:aee1e02c-c0f8-4a8d-b025-721203240c1d
Source identifiers:
146834
Local pid:
pubs:146834
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP